Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Continuous hives on the body, aggravate after workout, eases with prednisone. History of gout. Suggestion?

can high uric acid cause hives? I have had gout in the past, but after ingesting some strawberries and chocolate about 3 months ago, I have been plagued with hives almost every day. I was wondering if there is some correlation between a rich diet , gout and hives. I am 53 years old, very, very active, I spin twice a week, walk and work out. But I notice that I have a greater amount of hives after working out. I have been tested for allergies, but nothing shows in the tests that are at a level that I have hives each day. I have been on prednisone and antibotics, but once I discontinue the prednisone, the hives come back. Any suggestions?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  400
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
if you take pain killers it may cause hives
and gout is inceased in high protein diets like milk cereals
get test for food specific antibodies like milk wheat potato egg rice chana nuts
go for elimination diets
start withdawing milk and diary completely from foods
your arthriis uric acid and allergies will come down in 3 wk
rest you avoid after food tets there may be one or 3 foods
all will be solved i am sure
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor